MathSciNet Relay Station
MathSciNet bibliographic data
MR2001065 35J60 (35B33 35B40 35B45 35B65)
Li, YanYan; Zhang, Lei Liouville-type theorems and Harnack-type inequalities for semilinear elliptic equations. J. Anal. Math. 90 (2003), 27–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement